Resonances and $O$-curves in Hamiltonian systems

    2007, Volume 12, Number 5, pp.  521-530

    Author(s): Butta P., Negrini P.

    We investigate the problem of the existence of trajectories asymptotic to elliptic equilibria of Hamiltonian systems in the presence of resonances.
    Keywords: Hamiltonian systems, resonances
    Citation: Butta P., Negrini P., Resonances and $O$-curves in Hamiltonian systems, Regular and Chaotic Dynamics, 2007, Volume 12, Number 5, pp. 521-530

    Access to the full text on the Springer website